Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Does Primolut N cause body imbalance ?

hello! my periods delayed for almost 2mths now..few days back iv even taken primolut-n but invain.its almost 1week after takin primolut-n 5mg thrice a day for 3days....wat could be d rezon for a sudden imbalance,i really wana hav my period as m goin to my parents for 2mths,so dat i can hav periods strted after 8mths of my ceserrian for 4mths they wer on time...plz help
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  325
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Welcome to are many reasons to periods not coming.Are you under severe stress-its number one cause for periods not coming.Meanwhile do a scan to see if everything is Ok like uterus,ovaries,Endometrium.Also do thyroid test and blood glucose test.If all is well you should get your periods soon.Take CAre.
Answered: Tue, 22 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
welcome to healthcaremagic
you are on hormonal therapy for balacing your hormones
PRIMOLUT N is used for timing of menstruation and to treat disturbances in monthly bleeding, premenstrual complaints , menstrual cycle related complaints of the breast , endometriosis and heavy menstrual bleeding (menorrhagia),
i hope it will help you
Answered: Tue, 22 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor